# SDR AWXA200400117

- Difficulty date: January 22, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,301 hours, 51,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65171583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL BEAM WEB AT RBL 17.1, WL 228.  MAINTENANCE STOP DRILLED CRACK IN BS 178 BULKHEAD VERTICAL BEAM WEB AT RBL 17.1, WL 228; PERFORMED A HFEC INSPECTION TO VERIFY CRACKS CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-1-0-11 FIG 11 PG 1.
